# SDR CA020607007

- Difficulty date: June 2, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Bell 205A-1
- Aircraft time: 15,003 hours
- Engine: Lyc T5313B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nacelle
- Component: Engine, Lyc, T5313B
- Stage of operation: FF
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) A/C WAS IN PROGRESS OF FIREFIGHTING WHEN ENGINE 'FIRE WARNING' ILLUMINATED. AFTER VERIFYING FIRE VIBRATION, PILOT DECIDED TO CARRY OUT AN EMERG LDG. ON DESCENT FROM AP PROX 150 FEET, ENGINE CHIP LIGHT CAME ON AS WELL AS ENGINE OIL LOW PRESSURE WARNING LIGHT.  AT SAME TIME PILOT COULD SEE ENGINE OIL PRESSURE DROPPING FAST. NEARING GROUND FIRE EXTINGUISHER WAS ACTIVATED & OIL WAS SWITCHED OFF. A/C LANDED UNDER POWER. ENGINE WAS SHUTDOWN, CLOSING THROTTLE & SWITCHING FUEL OFF. BATTERY WAS SWITCHED OFF & PILOT AND FORESTY OFFICER EXITED A/C. COMBINED EFFORTS FROM FORESTRY PEOPLE & FIRECREW FINALLY PUT OUT FLAMES.
